# SDR USA2004F00027

- Difficulty date: April 16, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000013
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 1701941B
- Condition: Faulty
- Location: Cockpit
- Part time: 233 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW WAS UNABLE TO MOVE THE LANDING GEAR LEVER TO THE (UP) POSITION AFTER TAKEOFF.  FLIGHT RETURNED WITHOUT INCIDENT.  MAINTENANCE ACTION: REMOVED AND REPLACED LANDING GEAR CONTROL LEVER AND SPDA 1 POWER MODULE OPERATIONALLY CHECKS SATISFACTORY.
